# SDR CHQA201100390

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 25,665 hours, 20,965 cycles
- Engine: Allsn AE3007A
- Engine time: 22,012 hours, 17,077 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 301
- Condition: Inoperative
- Location: Nr 2
- Part time: 22,701 hours, 17,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, RECEIVED A BLEED 2 VALVE FAIL MESSAGE.  THE CREW WAS ADVISED OF POSSIBLE ICING CONDITIONS AT THE INTENDED LANDING FIELD AND DECIDED TO RETURN TO KCLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED 2 VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
